# SDR ASOA201101338

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.    REMOVED LOWER SILL AND UPPER ANGLE TO BE REPLACED IAW SRM 51-42-06-001-001-A01.  PARTS DAMAGED BEYOND LIMITS IAW SRM.  INSTALL NEW PARTS.  INSTALLED NEW LOWER SILL AND UPPER ANGLE IAW SRM 51-40-11, 51-40-00 & 51-42-00.  MINOR REPAIR.
